# SDR WX0A2020110973598

- Difficulty date: November 8, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N273NV
- Make and model: Airbus A320-214
- Aircraft serial: 3076
- Aircraft time: 29,513 hours, 22,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321431
- Part serial: 801410
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WORK CARD 335100-03-1-001 CABIN EMERGENCY LIGHTING TEST FAILED.  EPSU BATTERY 11WL AND 13WL REQUIRE REPLACMENT.  R & R EPSU BATTERY 11WL AND 13WL, PER AMM 33-51-38-000-002-A AND 33-51-39-400-002-A.  OPERATIONS CHECK GOOD.
